# SDR CA110301003

- Difficulty date: February 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,678 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Condition: Failed
- Location: Te Flaps
- Part time: 6,981 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON BASE LEG AT 3000, FLIGHT CREW RECEIVED A FLAP FAIL CAUTION MESSAGE WHEN THE FLAP SELECTOR WAS MOVED FROM TO THE 8TH POSITION.  EMERGENCY SERVICES WERE REQUESTED AND A FLAP 0 LANDING CONDUCTED WITHOUT FURTHER INCIDENT.  UPON ARRIVAL, LINE MAINTENANCE RETRIEVED THE FLAP ELECTRONIC CONTROL UNIT (FECU) FAULT CODES AND DETERMINED THAT THE RIGHT, RT BRAKE POSITION SENSOR UNIT, BPCU WAS AT FAULT.  WIRING BETWEEN THE BPCU AND FECU WAS CHECKED AND FOUND SERVICEABLE. THE RH BPCU WAS REPLACED, THE SYS ADJUSTED AND TESTED SERVICEABLE.  WEATHER CONDITIONS HAVE LIKELY CONTRIBUTED TO THE FAILURE, IT WAS +13 AND RAINING AT DEPARTURE, -41 AT CRUISING ALTITUDE AND -10 WHEN THE FLAP WERE SELECTED DOWN. THE RT BPCU ELECTRICAL CONNECTOR WAS FOUND CONTAMINATED WITH WATER. THE BPCU HAD ACCUMULATED 773:46 FH/596CY SINCE IT WAS REPAIRED AFTER FAILING AN INSULATION RESISTANCE TEST.
